Revista Matemática Iberoamericana
Full-Text PDF (292 KB) | Metadata | Table of Contents | RMI summary
Published online: 2016-10-03
Parabolic BMO and global integrability of supersolutions to doubly nonlinear parabolic equationsOlli Saari (1) Aalto University, Finland
We prove that local and global parabolic BMO spaces are equal thus extending the classical result of Reimann and Rychener. Moreover, we show that functions in parabolic BMO are exponentially integrable in a general class of space-time cylinders. As a corollary, we establish global integrability for positive supersolutions to a wide class of doubly nonlinear parabolic equations.
Keywords: Parabolic BMO, John–Nirenberg lemma, Hölder domain, quasihyperbolic boundary condition, doubly nonlinear equation, heat equation, global integrability
Saari Olli: Parabolic BMO and global integrability of supersolutions to doubly nonlinear parabolic equations. Rev. Mat. Iberoam. 32 (2016), 1001-1018. doi: 10.4171/RMI/906